# SDR A8JA202103120035

- Difficulty date: March 12, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N777VW
- Make and model: Braero BAE125800A
- Aircraft serial: 258169
- Aircraft time: 9,960 hours, 6,612 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Faulted
- Location: Warning System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH FROM KFXE TO KHOU AT APPROXIMATELY 1930 HRS LOCAL, FLIGHT CREW OBSERVED NO LANDING GEAR DOWN AND LOCKED INDICATION.  CREW ELECTED TO ABORT LANDING AND CONTINUE FLIGHT TO COMPLETE ABNORMAL CHECKLIST, AND COMMUNICATED THIS TO KHOU TOWER.  CREW COMPLETED ABNORMAL CHECKLIST, AND UTILIZED SECONDARY GEAR INDICATORS TO VERIFY GEAR WAS INDEED DOWN AND LOCKED.  AIRCRAFT LANDING WAS UNEVENTFUL.  GROUND MAINTENANCE CREW OBSERVED FAULT.  UPON CYCLING CIRCUIT BREAKER TO WARNING LIGHT SYSTEM, MAINTENANCE CREW REPORTED LIGHTS FUNCTIONING NORMAL.  NO FURTHER FAULTS HAVE APPEARED IN SUBSEQUENT FLIGHTS.
